Admits to steroids

©News Group Newspapers Limited in England No. 679215 Registered office: 1 London Bridge Street, London, SE1 9GF. "The Sun", "Sun", "Sun Online" are registered trademarks or trade names of News Group Newspapers Limited. This service is provided on News Group Newspapers' Limited's Standard Terms and Conditions in accordance with our Privacy & Cookie Policy . To inquire about a licence to reproduce material, visit our Syndication site. View our online Press Pack. For other inquiries Contact Us . To see all content on The Sun, please use the Site Map. The Sun website is regulated by the Independent Press Standards Organisation (IPSO)

I have a rare auto-immune disease that requires high (160mg 2x day) dose prednisone to stop a severe blistering of mucosal tissue ., 2-3 degree burns of mouth, throat, sinus, eyes and even my heart. The possibility of this disease killing me without prednisone is real and my doctor explained that prior to prednisone a great majority of people with Erythema Multiforme – Major died.
So what’s the problem? Over many years and a dozen high dose treatments with prednisone I have been 302 committed and upon release my doctors where cautioned about this therapy.
During my most recent treatment, I went into a manic state or worse. I was PFA’d and removed from my home by police after scaring my wife and kids. I had to finish treatments at the hospital and I requested a psychological evaluation because I hadn’t slept in 5 days, almost lost my job, and was was manic or worse. After a discussion with a psychiatrist he added several different mood stabilizers and anti psychotic meds. I have come off the prednisone and the pshyc meds are taking effect. I cant wait until prednisone is out of my system.
My doctor now realizes after this last event a new protocol is being thought out with future treatments.
This I can tell you without a doubt in my mind that Prednisone is a miracle and a curse all rolled up into one medicine. If you are experiencing mental issues with prednisone tell your doctor immediately, insist on getting psychiatric support and PRAY.

Admits to steroids

admits to steroids

Media:

admits to steroidsadmits to steroidsadmits to steroidsadmits to steroidsadmits to steroids